MathSciNet Relay Station
MathSciNet bibliographic data
MR2718226 (2011f:15052) 15A45 (34A30 34D20 93C05 93D09)
Pastravanu, Octavian; Matcovschi, Mihaela-Hanako Diagonal stability of interval matrices and applications. Linear Algebra Appl. 433 (2010), no. 8-10, 1646–1658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement